# SDR SWAA2021032252933

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767+50RBL 23 TRANSITION ANGLE HAS CORROSION MARKED / REMOVED AND REPLACED SECTION OF R/H TRANSITION ANGLE AT AFT CARGO BS 767-787 PER SRM 51-40-02SEE SA-M 326: A1303179
